# SDR AALA20110811TUL03

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N659AA
- Make and model: Boeing 757223
- Aircraft serial: 24617
- Aircraft time: 61,911 hours, 21,449 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CORROSION NUMBER 7 SLAT LOWER SKIN FORWARD OF INBOARD MAIN TRACK.  REMOVED CORROSION AND INSTALLED FLUSH DOUBLER PER AARD 57-43-00-1.
